Results 1 to 4 of 4
  1. #1
    roid_rage is offline Associate Member
    Join Date
    Apr 2008
    Posts
    377

    sensitive nipples, help.

    hello, Im back after a few years of using roids, im doing a monocycle of 250 e test /week (10 weeks, im on the 3 week now), wanted to get back on the horse with a low dose, since in my previous years, I had had some problems while on roids and doing some cardio based sports, apparently, my blood got too dense so I was getting extremely exhausted, so I wanted to give it a try with a very low mono of test to see how my body reacts...

    Im 5'7, 165 fit. Been lifting for about 7 years, although stopped doing it for about 2 years, Im into combats sports so I keep very fit... I also have about 4 cycles prior to this one.

    I got tamoxifen to fight estrongen, was taking 20 mgs/day, but my nipples have gotten very senstive, and its starting to bother me, (I never have any problems back in the past, even at higher doses, kind of weird im having it now, may be its because the gear I used in the past was not as good as the one im using it now) and for the sport I practice, its incredible uncomfortable... I didnt think it was going to be necessary to use an AI, but I seems I might have to... I can get my hands in some anastrozole, so I was thinking in use 0.50 eod, would that be too much? I dont want to kill all my estrogens either... What would be the recommended dosis? should I go with eod till I get normal again and may be do e3d after that, or should I use e0d right till the end of the cycle?

    by the way, my objectives in this cycle is more to test my body, would be nice to put some pounds of lean muscle but its not the priority now.


    the mono is as it follows...
    week 1-10 250mg etest
    week 11-12 50 mg eod winny (I really dont like winny, I was thining on going 40 mg/day oxandrolone instead)

    my pct will be as it follows

    week 13-15 tamoxifen 20 mg
    week 13-15 clomiphene 100 mg 50mg 50mg

    Im not sure about hcg , I was thinking in use it from weeks 4-10 500 ui e3d, what do you think?

    thanks in advace...
    Last edited by roid_rage; 10-13-2013 at 03:46 PM.

  2. #2
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,316
    Oh my... Not sure we're to start here but at 5"7 and 165 your a bit Light to be cycling. 250 is not much higher then a trt dose of test. My guess is that your estrogen is either high or your test is under dosed. Labs are going to be the only way to know. Your pct needs work as well. You should probably stop now and run your pct of clomid and nolvadex . Nolvadex 40/40/20/20 Clomid 100/50/50/50 2 weeks from last pin

  3. #3
    roid_rage is offline Associate Member
    Join Date
    Apr 2008
    Posts
    377
    Quote Originally Posted by jim230027 View Post
    Oh my... Not sure we're to start here but at 5"7 and 165 your a bit Light to be cycling. 250 is not much higher then a trt dose of test. My guess is that your estrogen is either high or your test is under dosed. Labs are going to be the only way to know. Your pct needs work as well. You should probably stop now and run your pct of clomid and nolvadex. Nolvadex 40/40/20/20 Clomid 100/50/50/50 2 weeks from last pin
    my test is testoviron from bayer, bought it at the drug store, its legit.

    bro, my estrogen is high, I know that, thats why im getting sensitive nipples. Im light, but im not looking for aesthetics now, im into combat sports. What I dont want to do is kill all my estrogens because of that, thats why I ask if anastrozole .5 anastrozole eod was going to be too much...

    I will add 1 more week and double up the dose on the tamoxifen in the first week on the pct...
    Last edited by roid_rage; 10-13-2013 at 04:06 PM.

  4. #4
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,316
    Quote Originally Posted by roid_rage View Post
    my test is testoviron from bayer, bought it at the drug store, its legit.

    bro, my estrogen is high, I know that, thats why im getting sensitive nipples. Im light, but im not looking for aesthetics now, im into combat sports. What I dont want to do is kill all my estrogens because of that, thats why I ask if anastrozole .5 anastrozole eod was going to be too much...

    I will add 1 more week and double up the dose on the tamoxifen in the first week on the pct...
    Arimidex may crush your estrogen at that dose. I would start at .25

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •